Hamiltonian systems of limit point or limit circle type with both endpoints singular. (English) Zbl 0476.34027


34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
34B99 Boundary value problems for ordinary differential equations
70H05 Hamilton’s equations
Full Text: DOI


[1] Atkinson, F. V., Discrete and Continuous Boundary Problems (1964), Academic Press: Academic Press New York · Zbl 0117.05806
[2] Coddington, E. A.; Levinson, N., Theory of Ordinary Differential Equations (1955), McGraw-Hill: McGraw-Hill New York · Zbl 0042.32602
[3] Coppel, W. A., Disconjugacy, (Lecture Notes in Mathematics No. 220 (1971), Springer-Verlag: Springer-Verlag Berlin/New York) · Zbl 0224.34003
[4] Fulton, C. T., Parameterizations of Titchmarsch’s \(m\)(λ)-functions in the limit circle case, Trans. Amer. Math. Soc., 229, 51-63 (1977) · Zbl 0358.34021
[5] Hille, E., Lectures on Ordinary Differential Equations (1969), Addison-Wesley: Addison-Wesley Reading, Massachusetts · Zbl 0179.40301
[6] Hinton, D. B.; Shaw, J. K., On Titchmarsh-Weyl \(m\)(λ)-functions for linear Hamiltonian systems, J. Differential Equations, 40, 3, 316-342 (1981) · Zbl 0472.34014
[7] Hinton, D. B.; Shaw, J. K., On the spectrum of a singular Hamiltonian system, Quaestiones Math., 5, 29-81 (1982) · Zbl 0509.34018
[8] Hinton, D. B.; Shaw, J. K., Titchmarsh-Weyl theory for Hamiltonian systems, (Knowles, I. W.; Lewis, R. T., Spectral Theory of Differential Operators (1981), North-Holland: North-Holland New York/Amsterdam), 219-231 · Zbl 0472.34014
[9] Hinton, D. B.; Shaw, J. K., Parameterization of the \(m(λ)\) function for a Hamiltonian system of limit circle type, (Proc. Roy. Soc. Edinburgh Sect. A, 93 (1983)), 349-360 · Zbl 0532.34011
[11] Kodaira, K., The eigenvalue problem for ordinary differential equations of the second order and Heisenberg’s theory of \(S\)-matrices, Amer. J. Math., 71, 921-945 (1949) · Zbl 0035.27101
[12] Kogan, V. I.; Rofe-Beketov, F. S., On square-integrable solutions of symmetric systems of differential equations of arbitrary order, (Proc. Roy. Soc. Edinburgh Sect. A, 74 (1974)), 5-40 · Zbl 0333.34021
[13] Krall, A. M., Boundary values for an eigenvalue problem with a singular potential, J. Differential Equations, 45, 128-138 (1982) · Zbl 0457.35066
[14] Orlov, S. A., Nested matrix disks analytically depending on a parameter, and theorems on invariance of ranks of radii of limiting disks, Math. USSR-Izv., 10, 3, 565-613 (1976) · Zbl 0374.34015
[15] Stone, M. H., Linear Transformations in Hilbert Space and Their Applications to Analysis, (Amer. Math. Soc. Colloq. Publ., Vol. 15 (1932), Amer. Math. Society: Amer. Math. Society Providence, RI) · Zbl 0118.29903
[16] Titchmarsh, E. C., Eigenfunction Expansions Associated with Second-Order Differential Equations (1962), Oxford Univ. Press (Clarendon): Oxford Univ. Press (Clarendon) Oxford, Part I · Zbl 0099.05201
[17] Walker, P. W., Adjoint boundary value problems for compactified singular differential operators, Pacific J. Math., 49, 265-278 (1973) · Zbl 0287.34013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.